MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-5009
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(h3) pending evaluation (d10) concomitant device(s): 6672871- 02-010-04-0350 - logic cr femoral por, right, sz 5.6521157- 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t.6712269- 201-78-15 - holding pin mini sharp point 4 pk.6115958- 201-78-81 - 3 trocar, mod.Hex 2pk.S010003- 521-78-23 - threaded pin size 2.3 collared.S010122- 521-78-23 - threaded pin size 2.3 collared.S013324 -521-78-32 - threaded pin size 3.0 collarless.09000320009- a10012 - gps implant kit v2.
 
Event or Problem Description
It was reported that this male patient's right knee was revised approximately 3 years 8 months post op.Everything was revised due to wear on patella and tibial insert, exchanged to competitors device.Patient was last known to be in stable condition following the event.Product not returning: disposed.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3, h6.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.A review of complaint history determined that no further action is required as no trends were identified.The investigation results concluded that the reported event may have been the result of prosthesis wear.Based on the images provided, the components appear to have some deformation likely related to third body wear and/or articulation with the femoral component.However, this cannot be confirmed and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no relevant clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 5, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20204398
Report Number1038671-2024-03492
Device Sequence Number7650054
Product Code JWH
UDI-Device Identifier10885862230560
UDI-Public10885862230560
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-5009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date09/12/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale